# SDR DALA1015060838

- Difficulty date: June 26, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 36,734 hours, 8,667 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Light
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

NO POWER AT MID GALLEY.  CIRCUIT BREAKER EXPLODED WITH FLASH AND SMOKE.  MAINTENANCE INSPECTED MID GALLEY ELECTRICAL PANEL AND FOUND POWER ON LIGHT ASSEMBLY EXPLODED.  THE LIGHT ASSEMBLY WAS REPLACED.  SYSTEM OPERATION IS NORMAL.
